Author Topic: Six years...yep  (Read 1482 times)

[Buddie]

Re: Six years...yep
« Reply #20 on: July 21, 2019, 12:07:16 pm »
I canít wait for my second official window. The first was brief but totally awesome 😎.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #21 on: July 21, 2019, 06:39:27 pm »
Thanks and you too. Two years off! Thatís an accomplishment for sure. :smitten:

Thank you! For certain, it is an accomplishment reach this 2-mile mark, but I wish I had gone slower on my taper as you did. I went off pretty fast (a few months)and I feel as if it acted like a cold turkey on my body. I am still suffering pretty badly with cognitive psychological stuff. I commend you for learning about the Ashton method prior to tapering so you could get your body adjusted in stages before getting off. I really hope this pays off for you! What an asset your experience will be to helping others!
Wishing you continued health and healing.
 :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #22 on: July 22, 2019, 02:30:58 pm »
I feel sorry for you. I can thank my wonderful pdoc for my slow taper. It seemed insurmountable at 200 mg so someone here told me to throw away my calendar so I did. Iím sure or at least hope you will turn the corner soon. There is a sticky thread called four phases of withdrawal so you might want to check it out. It in orange Iím guessing in protracted or post withdrawal. You are not alone and remember a lot of bad symptoms can hit me at any time. Iím just enjoying it while I can. Remember you are off this poison so thatís what really counts. :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #23 on: July 22, 2019, 02:52:25 pm »
Congratulations [...]

Wishing you the best from here on out.

Hugs
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #24 on: July 22, 2019, 07:10:23 pm »
Thanks very much.

Iím sorry at 20 months youíre still suffering it just stinks. I do hope you have good days in between bad ones. Then soon youíll have more good days and fewer bad ones. Iím personally waiting for the ball to drop. I still say benzos should be outlawed. Or at least prescribers forced to take them first. I bet weíd see a change..... :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #25 on: July 22, 2019, 10:58:10 pm »
I feel sorry for you. I can thank my wonderful pdoc for my slow taper. It seemed insurmountable at 200 mg so someone here told me to throw away my calendar so I did. Iím sure or at least hope you will turn the corner soon. There is a sticky thread called four phases of withdrawal so you might want to check it out. It in orange Iím guessing in protracted or post withdrawal. You are not alone and remember a lot of bad symptoms can hit me at any time. Iím just enjoying it while I can. Remember you are off this poison so thatís what really counts. :smitten:

Oh no! I am praying you never have any symptoms ever! Hope the ball never drops! You are indeed very lucky to have a doc who wisely coordinated a taper with you. What great piece of advice to throw away the calendar, too.  If we were on the drug for years why not give our body time to get off of it? Wish I had thought of it that way at the time!

It's true, our bodies adapt and heal at their own rates, and I am ever-hopeful that mine will heal sooner rather than later. I tapered off quite a few meds, so I won't be surprised if it takes some time, though. Its okay, I'll hang out here for awhile! You are so right, I am very grateful to be off all the poison. Every day off the poison is better than a day on it...


We all gotta keep moving forward! Wishing you the very best.
 :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #26 on: July 23, 2019, 10:43:08 am »
I feel sorry for you. I can thank my wonderful pdoc for my slow taper. It seemed insurmountable at 200 mg so someone here told me to throw away my calendar so I did. Iím sure or at least hope you will turn the corner soon. There is a sticky thread called four phases of withdrawal so you might want to check it out. It in orange Iím guessing in protracted or post withdrawal. You are not alone and remember a lot of bad symptoms can hit me at any time. Iím just enjoying it while I can. Remember you are off this poison so thatís what really counts. :smitten:

Oh no! I am praying you never have any symptoms ever! Hope the ball never drops! You are indeed very lucky to have a doc who wisely coordinated a taper with you. What great piece of advice to throw away the calendar, too.  If we were on the drug for years why not give our body time to get off of it? Wish I had thought of it that way at the time!

It's true, our bodies adapt and heal at their own rates, and I am ever-hopeful that mine will heal sooner rather than later. I tapered off quite a few meds, so I won't be surprised if it takes some time, though. Its okay, I'll hang out here for awhile! You are so right, I am very grateful to be off all the poison. Every day off the poison is better than a day on it...


We all gotta keep moving forward! Wishing you the very best.
 :smitten:

Exactly. And a good mind set is half the battle. You clearly have that so it should be fast forward for you. At least I hope so. You go warrior! :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #27 on: August 07, 2019, 02:13:45 pm »
Congratulations! I remember when you crossed to valium! So happy for you!  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Six years...yep
« Reply #28 on: August 07, 2019, 08:35:56 pm »
Congratulations! I remember when you crossed to valium! So happy for you!  :smitten:

Wow. That was over five years ago. Yikes! But thanks. :smitten:
« Last Edit: August 08, 2019, 10:28:00 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.